# SDR AMTA200700601

- Difficulty date: November 15, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(WXR SYS) STATUS MESSAGE DISPLAYED.  WX RADAR OPERATES NORMALLY WITH NO FAULTS INDICATED.  MSG CLEARED IAW FIM 34- EICAS MESSAGES, WXR SYS OPS NORMALLY.  (K)
